# SDR 07FDEA00123

- Difficulty date: January 16, 2007
- Submitted: January 17, 2007
- Operation: Air carrier
- Aircraft: N284FE
- Make and model: Boeing 727233
- Aircraft serial: 22621
- Aircraft time: 39,602 hours, 24,965 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 500
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXISTING REPAIR FOUND AT LT IN FOREFLAP UPPER SURFACE 91" FROM INBD END FOUND DELAMINATED.  REMOVED OLD REPAIR AND REPAIRED AREA REF SRM 51-40-20 PGS 1-62  AND APPLIED EXTERIER PROTECTIVE FINISH REF MM 51-21-151-7 PGS 1-4.  CLASSIFIED AS A MAJOR REPAIR.
